| Model Number |
3389S-40 |
| Medical Device Problem Codes |
Bent (1059); Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event occurred in (b)(6).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a manufacturing representative (rep) regarding a patient with an implantable neurostimulator (ins).It was reported that the lead electrode was found to have been bent in the operation.The new electrode was replaced to complete the operation.The reason for failure was unknown, however the issue was resolved.Troubleshooting was unknown.No patient symptoms or further complications were reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information clarified that the product damage occurred during surgery.No further complications were reported/anticipated.